Exact Convergence Rate in the Limit Theorems of Erdos-Renyi and Shepp

Lynch, James, Devroye, Luc, Deheuvels, Paul . The Annals of Probability 1986. 14 (1) :209-223

Locate this article in:

Bibtex

@article{CIS-322160,
  Author = {Lynch, James and Devroye, Luc and Deheuvels, Paul},
  Title = {Exact Convergence Rate in the Limit Theorems of Erdos-Renyi and Shepp},
  Journal = {The Annals of Probability },
  Volume = {14},
  Number = {1},
  Year = {1986},
  Pages = {209--223},
  Keywords = {}
}

Similar articles